# SDR SWAA2023011090160

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 5,365 hours, 2,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE AND DOES NOT FLASH GREEN.   REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERY PER CMM 25-60-13. OP CK GOOD
